RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 3, Pages 62–70 (Mi timm963)  

This article is cited in 2 scientific papers (total in 2 papers)

On intersection of solvable Hall subgroups in finite simple exceptional groups of Lie type

E. P. Vdovin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: It is proved that, if a Hall subgroup of an almost simple group whose socle is an exceptional group of Lie type is solvable, then there exist four groups conjugate to it whose intersection is trivial.

Keywords: almost simple group, base size, solvable Hall subgroup.

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 285, suppl. 1, S183–S190

Bibliographic databases:

Document Type: Article
UDC: 512.542
Received: 22.01.2013

Citation: E. P. Vdovin, “On intersection of solvable Hall subgroups in finite simple exceptional groups of Lie type”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 3, 2013, 62–70; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S183–S190

Citation in format AMSBIB
\Bibitem{Vdo13}
\by E.~P.~Vdovin
\paper On intersection of solvable Hall subgroups in finite simple exceptional groups of Lie type
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 3
\pages 62--70
\mathnet{http://mi.mathnet.ru/timm963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3362578}
\elib{http://elibrary.ru/item.asp?id=20234972}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 285
\issue , suppl. 1
\pages S183--S190
\crossref{https://doi.org/10.1134/S0081543814050204}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338337200019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903287151}


Linking options:
  • http://mi.mathnet.ru/eng/timm963
  • http://mi.mathnet.ru/eng/timm/v19/i3/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Baikalov, “Intersection of conjugate solvable subgroups in symmetric groups”, Algebra and Logic, 56:2 (2017), 87–97  mathnet  crossref  crossref  isi
    2. I. Ponomarenko, A. Vasil'ev, “Cartan Coherent Configurations”, J. Algebraic Combin., 45:2 (2017), 525–552  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:113
    Full text:22
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019